Publikacje

2018
and Grzeszczuk, Bergen JP. „Jacobson Radicals Of Invariants Under Hopf Algebra Actions”. Journal Of Algebra And Its Applications 17.7 (2018): 10pp. Print.
2017
J. Bergen, P. Grzeszczuk,. „Locally Nilpotent Skew Derivations With Central Invariants”. J. Algebra 483 (2017): 71-82. Print.
2016
J. Bergen, Grzeszczuk P. „Invariants Of Domains With Finite Gk Dimension”. Monatshefte Fur Mathematik 179.2 (2016): 191-199. Print.
J. Bergen, Grzeszczuk P. „Skew Derivations With Algebraic Invariants Of Bounded Degree”. J. Algebra 447 (2016): 455-467. Print.
2015
J. Bergen, Grzeszczuk P. „Gelfand-Kirillov Dimension Of Algebras With Locally Nilpotent Derivations”. Israel J. Math. 206.1 (2015): 313-325. Print.
J. Bergen, Grzeszczuk P. „Gk Dimension And Locally Nilpotent Skew Derivations”. Glasgow Math. Journal 57.3 (2015): 555-567. Print.
2014
Grzeszczuk, P. „On Irreducible Modules Over Q-Skew Polynomial Rings And Smash Products”. Proc. Amer. Math. Soc. 142 (2014): 59-69. Web. Website
Grzeszczuk, P. „On The Jacobson Radical Of Constants Of Derivations”. Journal Of Algebra 401 (2014): 62-75. Web. Website
2012
J. Bergen, Grzeszczuk P. „Goldie Dimension Of Constants Of Locally Nilpotent Skew Derivations”. Journal Of Algebra And Its Applications 11 (2012): 12. Web. Website
J. Bergen, Grzeszczuk P. „Jacobson Radicals Of Ring Extensions”. Journal Of Pure And Applied Algebra 216 (2012): 2601–2607. Web. Website
J. Bergen, Grzeszczuk P. „Skew Derivations And The Nil And Prime Radicals”. Colloquium Mathematicum 128 (2012): 229-236. Web. Website
2011
J. Bergen, Grzeszczuk P. „On Rings With Locally Nilpotent Skew Derivations”. Communications In Algebra 39 (2011): 3698-3708. Web. Website
J. Bergen, Grzeszczuk P. „Skew Power Series Rings Of Derivation Type”. Journal Of Algebra And Its Applications 10 (2011): 1383-1399. Web. Website
2010
P. Grzeszczuk, Hryniewicka M. „Actions Of Lie Superalgebras On Semiprime Algebras With Central Invariants”. Glasgow Math. Journal 52 (2010): 92-102. Web. Website
2008
J. Bergen, P. Grzeszczuk, Hryniewicka M. „Actions Of Lie Superalgebras On Reduced Rings”. Algebras And Representation Theory 11 (2008): 251-273. Web. Website
J. Bergen, Grzeszczuk P. „Finite Block Theory And Hopf Algebra Actions”. Algebras And Representation Theory 11 (2008): 1-23. Web. Website
2007
P. Grzeszczuk, Hryniewicka M. „Actions Of Pointed Hopf Algebras With Reduced Pi Invariants”. Proc. Amer. Math. Soc. 135 (2007): 2381–2389. Web. Website
2005
J. Bergen, Grzeszczuk P. „Smash Products Satisfying A Polynomial Identity”. Communications In Algebra 33 (2005): 221-233. Web. Website
2004
J. Bergen, Grzeszczuk P. „Polynomial Identities Of Algebras With Actions Of Pointed Hopf Algebras”. Journal Of Algebra 278 (2004): 684-703. Web. Website
2003
Grzeszczuk, P. „Invariants Of Semisimple Lie Algebras Acting On Associative Algebras”. Proc. Amer. Math. Soc. 131 (2003): 709-717. Web. Website
2002
P. Grzeszczuk, Matczuk J. „The Prime Radical Of Constants Of Algebraic Q-Skew Derivations”. Communications In Algebra 30 (2002): 5331-5343. Web. Website
2001
P. Grzeszczuk, Leroy A, i J Matczuk. „Artinian Property Of Constants Of Algebraic Q-Skew Derivations”. Israel J. Math. 121.1 (2001): 265-284. Web. Website
J. Bergen, Grzeszczuk P. „Simple Jordan Color Algebras Arising From Asssociative Graded Algebras”. Journal Of Algebra 246.2 (2001): 915-950. Web. Website
2000
J. Bergen, Grzeszczuk P. „Invariants Of Lie Color Algebras Acting On Graded Algebras”. Colloquium Mathematicum 83 (2000): 107-124. Web. Website
J. Bergen, Grzeszczuk P. „Skew Derivations Whose Invariants Satisfy A Polynomial Identity”. Journal Of Algebra 228.2 (2000): 710-737. Web. Website
1999
J. Bergen, Grzeszczuk P. „Skew Derivations With Central Invariants”. J. London Math. Soc. 59 (1999): 87-99. Web. Website
1998
P. Grzeszczuk, Puczylowski ER. „On Finiteness Conditions For Modular Lattices”. Communications In Algebra 26 (1998): 2949-2957. Web. Website
J. Bergen, Grzeszczuk P. „Invariants Of Uq(Sl(2)) And Q-Skew Derivations”. Journal Of Pure And Applied Algebra 133 (1998): 27-38. Web. Website
1997
J. Bergen, Grzeszczuk P. „Invariants Of Skew Derivations”. Proc. Amer. Math. Soc. 19973481-3488. Web. Website
1996
J. Bergen, Grzeszczuk P. „Gradings, Derivations, And Automorphisms Of Nearly Associative Algebras”. Journal Of Algebra 179 (1996): 732-750. Web. Website
J. Bergen, Grzeszczuk P. „Invariants Of Lie Superalgebras Acting On Associative Rings”. Israel J. Math. 94 (1996): 403-428. Web. Website
1995
K. Beidar, Grzeszczuk P. „Actions Of Lie Algebras On Rings Without Nilpotent Elements”. Algebra Colloquium 2 (1995): 105-116. Print.
Grzeszczuk, P. „On Constants Of Algebraic Derivations And Fixed Points Of Algebraic Automorphisms”. Journal Of Algebra 171 (1995): 826-844. Web. Website
Grzeszczuk, P. „On Derivations With Powers Vanishing On Onesided Ideals”. Chinese Journal Of Mathematics, 23 (1995): 311-317. Print.
P. Grzeszczuk, Puczylowski ER. „A Radical Of Lattices And Its Applications To Rings And Modules”. Contributions To General Algebra 9. Verlag Holder-Pichler-Tempsky, Wien, 1995. 203-212. Print.
1994
J. Bergen, Grzeszczuk P. „Engel Type Theorems For Lie Color Algebras”. Rings, Extensions, And Cohomology. Marcel Dekker, Inc, New York, Basel, Hong Kong, 1994. 31-33. Print.
1993
Grzeszczuk, P. „Constants Of Algebraic Derivations”. Communications In Algebra 21 (1993): 1857-1568. Web. Website
P. Grzeszczuk, Matczuk J. „Goldie Conditions For Constants Of Algebraic Derivations Of Semiprime Algebras”. Israel J. Math. 83 (1993): 329-342. Web. Website
1992
Grzeszczuk, P. „The Goldie Dimension Of Some Extensions Of Modular Lattices”. Proceedings Of The International Conference Honoring A. Malcev. 1992. 111-119. Print.
Grzeszczuk, P. „On Nilpotent Derivations Of Semiprime Rings”. Journal Of Algebra 149 (1992): 313-321. Web. Website
1990
Grzeszczuk, P. „The Gabriel Dimension Is Not Autodual”. Communications In Algebra 18 (1990): 2587-2594. Web. Website
1989
P. Grzeszczuk, Puczylowski ER. „Gabriel And Krull Dimensions Of Modules Graded By Finite Groups”. Proc. Amer. Math. Soc. 105 (1989): 17-24. Web. Website
P. Grzeszczuk, Puczylowski ER. „Relations Between Some Dimensions Of Modular Lattices”. Communications In Algebra 17 (1989): 1723-1737. Web. Website
1988
Grzeszczuk, P. „Dual Gabriel Dimension Of Modules With Derivations”. Communications In Algebra 16 (1988): 1689-1699. Web. Website
Grzeszczuk, P. „Goldie Dimension Of Differential Operator Rings”. Communications In Algebra 16 (1988): 689-701. Web. Website
1987
Grzeszczuk, P. „On Derivations Of Finite Index, Chain Conditions, Dimensions And Radicals”. Israel J. Math. 58 (1987): 54-66. Web. Website
1986
P. Grzeszczuk, Puczylowski ER. „Goldie Dimension And Chain Conditions For Modular Lattices With Finite Group Actions”. Canadian Math. Bull. 29 (1986): 274-280. Web. Website
1985
Grzeszczuk, P. „On G-Systems And G-Graded Rings”. Proc. Amer. Math. Soc. 95 (1985): 348-352. Web. Website
P. Grzeszczuk, Puczylowski ER. „Infinite Goldie Dimension Of Modular Lattices And Modules”. Journal Of Pure And Applied Algebra 35 (1985): 151-155. Print.
1984
P. Grzeszczuk, Puczylowski ER. „On Goldie And Dual Goldie Dimensions”. Journal Of Pure And Applied Algebra 31 (1984): 47-54. Print.